# SDR ASAA2014102509469

- Difficulty date: October 25, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 26,991 hours, 7,925 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DEPARTURE, PRIOR TO TAKEOFF NOTICE MCDU DID NOT SHOW THE SATCOM PROMPT ON MENU PAGE.  ACFT GROUNDED.  ACCOMPLISHED SATCOM LOCKUP ON GROUND QRH SYSTEM RETURNED TO NORMAL.
